MAUDE Adverse Event Report: KARL STORZ SE & CO. KG C-MAC VIDEO LARYNGOSCOPE MAC #4

KARL STORZ SE & CO. KG C-MAC VIDEO LARYNGOSCOPE MAC #4
Model Number 8403BXC
Medical Device Problem Codes Material Erosion (1214); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that cover glass is missing.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Additional information is provided in section d9 to reflect that the product was returned for evaluation on may 9,2025.The investigation is not completed yet.The investigation results are pending.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Result of investigation: during technical inspection of the returned device the following defects were detected: · customer complaint noted · blade damaged · adhesive joints on camera head worn · leaking · housing damaged · cover damaged · plug damaged · software version is up to date · processing at temperatures above device specification (temperature indicator has responded), therefore the electronics and all bonded components must be replaced all production-related quality tests were passed, and no non-conformities were found in the manufacturing records of the devices.The device passed quality control at the time of delivery.Based on the defects identified during the technical inspection, it is concluded that the cause of the described defect is the wear of the adhesive at the tip of the c-mac blade, which was caused by the reprocessing because the temperatures were above the device specification (temperature indicator activated).The wear of the adhesive caused the flat glass to fall out.For this reason, it can be assumed that an operating error led to wear and tear on the adhesive and thus to the failure of the cover glass.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
C-MAC VIDEO LARYNGOSCOPE MAC #4
Common Device Name
C-MAC VIDEO LARYNGOSCOPE MAC #4
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key22004535
Report Number9610617-2025-00823
Device Sequence Number9390600
Product Code CCW
UDI-Device Identifier04048551389454
UDI-Public04048551389454
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8403BXC
Device Catalogue Number8403BXC
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2025
Supplement Date Received by Manufacturer05/09/2025
10/21/2025
Initial Report FDA Received Date05/12/2025
Supplement Report FDA Received Date05/14/2025
10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown